# SDR QXEA2014072200596

- Difficulty date: July 14, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- Engine: Pwc PW150A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD UPPER MOUNTING PAD HAS MINOR CORROSION.   CLEANED AND REPAIRED NR 2 ENGINE FWD UPPER MOUNTING PAD IAW AMM TASK 72-00-00-350-806 AND AMM TASK 72-10-00-210-801.
